# SDR WRLA2007112

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, FOUND STA Y=2007 X=57 BULKHEAD TEE CORRODED.  REPLACED DAMAGED TEE PER MD11 SRM VOL.II 51-35-01 REV.40. REF EGAT NRC U05041.
